I have started cypionate shots on July 17, 2013, almost 4 weeks ago.
My current protocol:
day 1 - 300 IU HCG (sub-q)
day 2 - 50 mg cypionate (IM)
day 3 - 0.25 mg Arimidex
My symptoms were: no sex drive, and weak-to-absent orgasmic sensation. So far, no improvement of symptoms. Moreover, nighttime and morning erections became weak or absent. I think 4 weeks of no improvements is enough time to declare a loss of a battle, so I want to start looking at other things as well, not just T and E.
1) As of a week ago my estrogen was 9. It is low, possibly responsible for all what is going on. I stopped taking Arimidex, hoping that estrogen will rise. I am scheduled to do the blood test tomorrow, and I will report my results. So, low E is one possible explanation. but I believe a week off Arimidex should shoot me up, so it may be that my problem now is high E.
2) When I was on Testopel treatment prior to cypionate (in May) I did the comprehensive blood panel, and DHT came in on the low end (14). So I might have a low 5-AR activity. This fact is supported by slow facial hair growth. It is another possible source of problems? I am testing it tomorrow, will report back the results.
3) In May I did 4-point cortisol test and morning cortisol came in low. My HRT doctor advised to order and take adrenal support supplement Adreset. I read on some other boards that some guys struggling with HRT were able to alleviate symptoms by taking adrenal medications. As a side note, I do not quite understand how adrenal function can impact sexual function in such a huge way. If you can explain it, I would appreciate it.
4) Another possibility is that my SHBG is low (9 in May). Apparently low SHBG can result is hormonal fluctuations. As far as regulating SHBG, not much can be done, because SHBG is based on balance of other hormones, and it cannot be supplemented.
5) My HRT doctor advised to raise cypionate to 60 and even 70 mg E3D, but at the moment I do not believe it is the issue, because my latest TT = 912 (1 week ago), so the level is decent. But I am not opposed to upping the dose, just do not see the rationale.
6) Thyroid does not seem to be the source of the problem, measured in May:
T4, FREE 1.2 0.8-1.8 ng/dL
T3, FREE 3.2 2.3-4.2 pg/mL
I know that 3.5 weeks is not yet the end of hope, some bodybuilders pinning 500 mg a week start seeing results in weeks 4-6, but I believe that it is rather an exception, and not the rule.
So, I am asking for your help - any ideas will be HUGELY appreciated. I am REALLY in need of help right now.